# SDR IXXA06RNG049S

- Difficulty date: April 18, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND IMPROPER REPAIR AT STATION 8.00 LONGERON 33 LT.  REMOVED EXISTING REPAIR. FABRICATED NEW REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS. IAW TAMPA ENGINEERING WORK ORDER EWO ATI 53-052 DATED APRIL 14,2006.
